# SDR SWAA2021063073810

- Difficulty date: May 16, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 66,325 hours, 39,077 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328 Rbl 37-45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

** CORROSION ** FWD CABIN WET AREA FLOOR BEAM UPPER FLANGE FWD 2EA FASTENER HOLES AT STA 328 RBL 37 AND RBL 45.5 ; / [01] REMOVED CORROSION AT FWD WET AREA;FLOOR BEAM UPPER FLANGE;FWD SIDE;2EA FASTENER HOLES.AT STA 328; RBL 37 AND RBL 45.5.PER B737-700 SRM 51-10-02-0G-0.; [02] VERIFIED CORROSION REMOVAL STEP # 1; [03] PERFORMED UT THICKNESS INSP ON REWORKED AREA AT ;FLOOR BEAM UPPER FLANGE;FWD SIDE;2EA FASTENER HOLES.AT STA 328; RBL 37 (MIN. THICKNESS .098'0 AND RBL 45.5 (MIN. THICKNESS .088'0) PER B-737 NDT PART 4; 51-00-00 PROC 3.; [04] AFTER UT THICKNESS CHECK; FOUND REWORKED AREA OUT OF LIMITS.PER B-737 700 SRM 53-10-51-1A-1.ORIGINAL THICKNESS 0.125''; MATERIAL REMAINING 0.088 '';MATERIAL REMOVED 0.037''; [05] VERIFIED CORROSION IS OUT OF LIMITS PER SRM 53-10-51-1A-1; [06] THIS N/R WAS ACCOMPLISHED ON TASK CARD #TTG8Q0052WF4 REPLACING UPPER T-CHORD AT FLOOR BEAM STA 328 BETWEEN RBL 1.1 AND RBL 64.6 PER SRM 53-10-51-2R-7 REPAIR 7 FIG 205.; [07] VERIFIED THIS N/R WAS ACCOMPLISHED ON TASK CARD #TTG8Q0052WF4 REPLACING UPPER T-CHORD AT FLOOR BEAM STA 328 BETWEEN RBL 1.1 AND RBL 64.6 PER SRM 53-10-51-2R-7 REPAIR 7 FIG 205.
